RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Видеотека
Архив
Популярное видео

Поиск
RSS
Новые поступления





Для просмотра файлов Вам могут потребоваться






Международная конференция по функциональным пространствам и теории приближения функций, посвященная 110-летию со дня рождения академика С. М. Никольского
25 мая 2015 г. 15:20, Функциональные пространства, г. Москва, МИАН
 


Nikolskii-type inequalities for algebra polynomials in regions with cusps

F. Abdullayev, N. Özkartepe

Mersin University, Turkey
Материалы:
Adobe PDF 88.6 Kb

Количество просмотров:
Эта страница:60
Материалы:30

F. Abdullayev, N. Özkartepe
Фотогалерея

Аннотация: Let $G$ $\subset\mathbb{C}$ be a finite Jordan region, with $0\in G$, $L:=\partial G$; $ P_{n}(z)$, $\deg P_{n}\leq n$, $n\in\mathbb{N}$, be an arbitrary algebraic polynomials and let $h(z)$ be a weight function. For $p>0$ we denote by $A_{p}(h,G)$ the class of analytic in $G$ functions $f$ such that
$$ \iint_{G}h(z)|f(z)|^{p} dx dy<\infty,\qquad z=x+iy; $$
and, when $L$ is rectifiable, by $\mathcal{L}_{p}(h,L)$, $p>0$, the class of measurable on $L$ functions $f$ such that
$$ \int_{L}h(z)|f(z)|^{p} |dz|<\infty. $$

In this work, we study the Nikol'skii-type inequalities for algebraic polynomials $P_{n}(z)$ and pointwise estimations for these polynomials in various regions of the complex plane through their $A_{p}(h,G)$ and $\mathcal{L}_{p}(h,L)$-norms, depending on the geometrical properties of regions and generalized Jacobi weight function $h(z)$ for some Jordan regions of complex plane.

Материалы: abstract.pdf (88.6 Kb)

Язык доклада: английский

Список литературы
  1. F. G. Abdullayev, “On the some properties of the orthogonal polynomials over the region of the complex plane (Part III)”, Ukr. Math. J., 53:12 (2001), 1934–1948  crossref  scopus
  2. E. Hille, G. Szegö, J. D. Tamarkin, “On some generalization of a theorem of A. Markoff”, Duke Math., 3 (1937), 729–739  crossref  mathscinet  zmath
  3. N. Stylianopoulos, “Fine asymptotics for Bergman orthogonal polynomials over domains with corners”, CMFT 2009 (Ankara, June 2009)
  4. J. L. Walsh, Interpolation and Approximation by Rational Functions in the Complex Domain, AMS, 1960  zmath


ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru
 
Обратная связь:
 Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2017